# SDR NOCA0705

- Difficulty date: June 27, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767-300
- Aircraft serial: 27569
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Air Driven Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - UPON GEAR RETRACTION CENTER HYDRAULIC PRESSURE LIGHTS AND EICAS MESSAGES ILLUMINATED.  CREW DECLARED AND EMERGENCY AND REQUESTED TO LAND.  AIRCRAFT RETURNED TO JFK WITH AN UNEVENTFUL LANDING.  CAUSE OF PROBLEM WAS DETERMINED TO BE A LOOSE CONNECTOR ON THE AIR DRIVEN PUMP (ADP).  THE CONNECTOR WAS SECURED WITH NO OTHER ITEMS.
